# SDR IPXA2018070631412

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 31,115 hours, 21,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM CREW ENTRY DOOR. DID NOT BEGIN UNTIL AFTER WE LEVELED AT FLT LEVEL 360 CABIN ALTITUDE WAS 5600' DIF WAS 8.5 PSI SEEMS LIKE ITS COMING FROM BOTTOM OF DOOR. FOUND LOWER RIGHT SEAL OFF RETAINER CLEANED & RESECURED SEAL IAW AMM 52-09-02-401. NO LEAKS NOTED AT THIS TIME.
